U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 55-year-old male asked:

had mi 4 months ago and stenting now aching all over?

2 doctor answers3 doctors weighed in
Dr. Arthur Apolinario
Family Medicine 25 years experience
See your doctor: Get checked. It could be your medicine (statins namely) or signs of new blockages. Get checked asap.
Dr. Peter Banitt
Cardiology 32 years experience
Possible Side-effect: Many patients who have a coronary stent have an elevated cholesterol level and this is usually treated with a 'statin' medication. These statins can cause muscle achiness in some patients. Rarely, this medication can even cause serious muscle damage. I would urge you to see your doctor and mention your symptoms to see if this might a a side effect of your medications.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 39-year-old female asked:
1 doctor answer1 doctor weighed in
A 36-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 31, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.